# SDR DALA2022110107064

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bolt
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CORROSION ACTUATOR AILERON BOLT (4EA), ACTUATOR BUSHINGS. CORRECTIVE ACTION: REPLACED ACTUATORS AILERON BOLTS (4EA), ACTUATOR BUSHINGS (2EA) AND AILERON BUSHING (9EA) AND RETAINER BOLT. (2476656)
